Alert archive / Florida / Red Flag Warnings in 2011

Red Flag Warning 48, NWS Tallahassee, FL

May 6, 20119 counties in Florida

NWS Tallahassee, FL issued this red flag warning at May 6, 2011, 1:49 PM CDT for 9 counties in Florida. It took effect at May 7, 2011, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 6, 2011, 1:49 PM CDT (18:49 UTC)
In effect from
May 7, 2011, 12:00 PM CDT
Expired
May 7, 2011, 7:00 PM CDT
In force
7 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Leon County, FL, Wakulla County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 53 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.8 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1834 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

427 
WWUS82 KTAE 061849
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
249 PM EDT FRI MAY 6 2011

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
TONIGHT FOR PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND WESTERN
FLORIDA BIG BEND DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY
AND HIGH DISPERSION INDICES...

...A RED FLAG WARNING ALSO IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8
PM EDT /7 PM CDT/ SATURDAY FOR PORTIONS OF THE EASTERN FLORIDA
PANHANDLE AND WESTERN FLORIDA BIG BEND DUE TO A COMBINATION OF
LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES...

.RED FLAG CONDITIONS EXPECTED AGAIN TOMORROW FOR PORTIONS OF THE
FLORIDA PANHANDLE FROM LEON COUNTY TO WASHINGTON COUNTY. A COMBINATION
OF LOW RELATIVE HUMIDITY...HIGH ERC VALUES...AND HIGH DISPERSIONS
WILL CREATE A FIRE DANGER. ELSEWHERE IN THE ALABAMA AND GEORGIA
ZONES...RED FLAG CONDITIONS ARE NOT EXPECTED.

FLZ009>013-016-017-026-027-112-070300-
/O.NEW.KTAE.FW.W.0048.110507T1700Z-110508T0000Z/
/O.CON.KTAE.FW.W.0047.000000T0000Z-110507T0000Z/
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-GADSDEN-LEON-LIBERTY-
INLAND WAKULLA-COASTAL BAY-
249 PM EDT FRI MAY 6 2011 /149 PM CDT FRI MAY 6 2011/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

...RED FLAG WARNING ALSO IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8
PM EDT /7 PM CDT/ SATURDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007-008-014-108-070000-
/O.CON.KTAE.FW.W.0047.000000T0000Z-110507T0000Z/
INLAND WALTON-CENTRAL WALTON-INLAND GULF-SOUTH WALTON-
149 PM CDT FRI MAY 6 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING NOW. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

&&

$$

LERICOS
6 follow-up statements
838 
WWUS82 KTAE 062055
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
455 PM EDT FRI MAY 6 2011

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
TONIGHT FOR PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND WESTERN
FLORIDA BIG BEND DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY
AND HIGH DISPERSION INDICES...

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
TO 8 PM EDT /7 PM CDT/ SATURDAY FOR PORTIONS OF THE EASTERN
FLORIDA PANHANDLE AND WESTERN FLORIDA BIG BEND DUE TO A
COMBINATION OF LOW RELATIVE HUMIDITY AND ERC ABOVE 35....

...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT /NOON CDT/
TO 8 PM EDT /7 PM CDT/ SATURDAY FOR DIXIE COUNTY IN THE EASTERN
FLORIDA BIG BEND DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY AND
ERC ABOVE 35...

.RED FLAG CONDITIONS ARE EXPECTED AGAIN TOMORROW FOR PORTIONS OF
THE FLORIDA EASTERN PANHANDLE AND THE BIG BEND DUE TO A
COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH ERC VALUES.
DISPERSIONS WILL NOTICEABLY DECREASE FROM FRIDAY. ELSEWHERE IN
NORTH FLORIDA AS WELL AS THE ALABAMA AND GEORGIA ZONES...RED FLAG
CONDITIONS ARE NOT EXPECTED.

FLZ034-134-070500-
/O.EXA.KTAE.FW.W.0048.110507T1700Z-110508T0000Z/
INLAND DIXIE-COASTAL DIXIE-
455 PM EDT FRI MAY 6 2011

...RED FLAG WARNING IS NOW IN IN EFFECT FROM 1 PM TO 8 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ009>013-016-017-026-027-112-070500-
/O.CON.KTAE.FW.W.0047.000000T0000Z-110507T0000Z/
/O.CON.KTAE.FW.W.0048.110507T1700Z-110508T0000Z/
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-GADSDEN-LEON-LIBERTY-
INLAND WAKULLA-COASTAL BAY-
455 PM EDT FRI MAY 6 2011 /355 PM CDT FRI MAY 6 2011/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO
8 PM EDT /7 PM CDT/ SATURDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007-008-014-108-070000-
/O.CON.KTAE.FW.W.0047.000000T0000Z-110507T0000Z/
INLAND WALTON-CENTRAL WALTON-INLAND GULF-SOUTH WALTON-
355 PM CDT FRI MAY 6 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BLOCK
471 
WWUS82 KTAE 062100
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
500 PM EDT FRI MAY 6 2011

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
TONIGHT FOR PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND WESTERN
FLORIDA BIG BEND DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY
AND HIGH DISPERSION INDICES...

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
TO 8 PM EDT /7 PM CDT/ SATURDAY FOR PORTIONS OF THE EASTERN
FLORIDA PANHANDLE AND WESTERN FLORIDA BIG BEND DUE TO A
COMBINATION OF LOW RELATIVE HUMIDITY AND ERC ABOVE 35....

...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT /NOON CDT/
TO 8 PM EDT /7 PM CDT/ SATURDAY FOR DIXIE COUNTY IN THE EASTERN
FLORIDA BIG BEND DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY
AND ERC ABOVE 35...

.RED FLAG CONDITIONS ARE EXPECTED AGAIN TOMORROW FOR PORTIONS OF
THE FLORIDA EASTERN PANHANDLE AND THE BIG BEND DUE TO A
COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH ERC VALUES.
DISPERSIONS WILL NOTICEABLY DECREASE FROM FRIDAY. ELSEWHERE IN
NORTH FLORIDA AS WELL AS THE ALABAMA AND GEORGIA ZONES...RED FLAG
CONDITIONS ARE NOT EXPECTED.

FLZ009>013-016-017-026-027-112-070015-
/O.CON.KTAE.FW.W.0047.000000T0000Z-110507T0000Z/
/O.CON.KTAE.FW.W.0048.110507T1700Z-110508T0000Z/
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-GADSDEN-LEON-LIBERTY-
INLAND WAKULLA-COASTAL BAY-
500 PM EDT FRI MAY 6 2011 /400 PM CDT FRI MAY 6 2011/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO
8 PM EDT /7 PM CDT/ SATURDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007-008-014-108-070000-
/O.CON.KTAE.FW.W.0047.000000T0000Z-110507T0000Z/
INLAND WALTON-CENTRAL WALTON-INLAND GULF-SOUTH WALTON-
400 PM CDT FRI MAY 6 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ034-134-070015-
/O.CON.KTAE.FW.W.0048.110507T1700Z-110508T0000Z/
INLAND DIXIE-COASTAL DIXIE-
500 PM EDT FRI MAY 6 2011

...RED FLAG WARNING IS NOW IN IN EFFECT FROM 1 PM TO 8 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BLOCK
281 
WWUS82 KTAE 070009
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
808 PM EDT FRI MAY 6 2011

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
TO 8 PM EDT /7 PM CDT/ SATURDAY FOR PORTIONS OF THE EASTERN
FLORIDA PANHANDLE AND WESTERN FLORIDA BIG BEND DUE TO A
COMBINATION OF LOW RELATIVE HUMIDITY AND ERC ABOVE 35....

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
TO 8 PM EDT /7 PM CDT/ SATURDAY FOR DIXIE COUNTY IN THE EASTERN
FLORIDA BIG BEND DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY AND
ERC ABOVE 35...

.RED FLAG CONDITIONS ARE EXPECTED AGAIN TOMORROW FOR PORTIONS OF
THE FLORIDA EASTERN PANHANDLE AND THE BIG BEND DUE TO A
COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH ERC VALUES.
DISPERSIONS WILL NOTICEABLY DECREASE FROM FRIDAY. ELSEWHERE IN
NORTH FLORIDA AS WELL AS THE ALABAMA AND GEORGIA ZONES...RED FLAG
CONDITIONS ARE NOT EXPECTED.

FLZ009>013-016-017-026-027-112-071145-
/O.EXP.KTAE.FW.W.0047.000000T0000Z-110507T0000Z/
/O.CON.KTAE.FW.W.0048.110507T1700Z-110508T0000Z/
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-GADSDEN-LEON-LIBERTY-
INLAND WAKULLA-COASTAL BAY-
808 PM EDT FRI MAY 6 2011 /708 PM CDT FRI MAY 6 2011/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO
8 PM EDT /7 PM CDT/ SATURDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007-008-014-108-070115-
/O.EXP.KTAE.FW.W.0047.000000T0000Z-110507T0000Z/
INLAND WALTON-CENTRAL WALTON-INLAND GULF-SOUTH WALTON-
708 PM CDT FRI MAY 6 2011

...RED FLAG WARNING HAS EXPIRED...

$$

FLZ034-134-071145-
/O.CON.KTAE.FW.W.0048.110507T1700Z-110508T0000Z/
INLAND DIXIE-COASTAL DIXIE-
808 PM EDT FRI MAY 6 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM EDT
SATURDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BLOCK
540 
WWUS82 KTAE 070732
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
332 AM EDT SAT MAY 7 2011

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
TO 8 PM EDT /7 PM CDT/ TODAY FOR PORTIONS OF THE EASTERN
FLORIDA PANHANDLE AND WESTERN FLORIDA BIG BEND DUE TO A
COMBINATION OF LOW RELATIVE HUMIDITY AND ERC ABOVE 35....

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
TO 8 PM EDT /7 PM CDT/ TODAY FOR DIXIE COUNTY IN THE EASTERN
FLORIDA BIG BEND DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY AND
ERC ABOVE 35...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR PORTIONS OF THE WESTERN FLORIDA BIG BEND AND
INLAND DIXIE COUNTY DUE TO THE POSSIBLE COMBINATION OF LOW
RELATIVE HUMIDITY AND ERC ABOVE 35...


.DISCUSSION...DRY CONDITIONS ARE FORECAST TO CONTINUE THROUGH THE 
WEEKEND ACROSS THE AREA. FORECAST ERC VALUES AND LONG DURATIONS OF 
LOW HUMIDITY JUSTIFY CONTINUING THE CURRENT RED FLAG WARNING FOR THE 
EASTERN PANHANDLE...WESTERN BIG BEND...AND DIXIE COUNTY. A SLIGHT 
INCREASE IN LOW LEVEL MOISTURE IS FORECAST FOR SUNDAY. HOWEVER...RED 
FLAG CONDITIONS WILL STILL BE POSSIBLE OVER THE WESTERN BIG BEND. 
THEREFORE WILL HOIST A FIRE WX WATCH FOR SUNDAY AFTERNOON. RED FLAG
CONDITIONS ARE NOT EXPECTED ELSEWHERE THROUGH SUNDAY.

FLZ011-013-016-017-026-027-034-080100-
/O.NEW.KTAE.FW.A.0040.110508T1800Z-110509T0000Z/
/O.CON.KTAE.FW.W.0048.110507T1700Z-110508T0000Z/
JACKSON-CALHOUN-GADSDEN-LEON-LIBERTY-INLAND WAKULLA-INLAND DIXIE-
332 AM EDT SAT MAY 7 2011 /232 AM CDT SAT MAY 7 2011/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ009-010-012-112-134-080000-
/O.CON.KTAE.FW.W.0048.110507T1700Z-110508T0000Z/
HOLMES-WASHINGTON-INLAND BAY-COASTAL BAY-COASTAL DIXIE-
332 AM EDT SAT MAY 7 2011 /232 AM CDT SAT MAY 7 2011/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$
451 
WWUS82 KTAE 072058
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
458 PM EDT SAT MAY 7 2011

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
TODAY FOR PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND WESTERN
FLORIDA BIG BEND DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY AND
ERC ABOVE 35....

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING FOR DIXIE COUNTY IN THE EASTERN FLORIDA BIG BEND DUE
TO A COMBINATION OF LOW RELATIVE HUMIDITY AND ERC ABOVE 35...

...A RED FLAG WARNING IS NOW IN EFFECT FROM FROM 2 PM EDT /1 PM
CDT/ SUNDAY UNTIL PM EDT /7 PM CDT/ SUNDAY FOR GADSDEN...
LEON...JACKSON AND WAKULLA COUNTIES DUE TO A COMBINATION OF LOW
RELATIVE HUMIDITY AND ERC ABOVE 35...

...THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR SUNDAY AFTERNOON
THROUGH EVENING FOR PORTIONS OF THE WESTERN FLORIDA BIG BEND AND
INLAND DIXIE COUNTY HAS BEEN DISCONTINUED...

.DISCUSSION...DRY CONDITIONS ARE FORECAST TO CONTINUE THROUGH THE
WEEKEND ACROSS THE AREA. FORECAST ERC VALUES AND LONG DURATIONS
OF LOW HUMIDITY JUSTIFY CONTINUING THE CURRENT RED FLAG WARNING
FOR THE EASTERN PANHANDLE...WESTERN BIG BEND...AND DIXIE COUNTY
INTO THIS EVENING. A SLIGHT INCREASE IN LOW LEVEL MOISTURE IS
FORECAST FOR SUNDAY. HOWEVER...FORECAST ERC VALUES ABOVE 34 AND
LONG DURATIONS OF LOW HUMIDITY ARE EXPECTED FOR LEON...WAKULLA...
JACKSON AND GADSDEN COUNTIES. THEREFORE A RED FLAG WARNING WAS
HOISTED FOR THESE COUNTIES. RED FLAG CONDITIONS ARE NOT EXPECTED
ELSEWHERE THROUGH SUNDAY.

FLZ013-026-034-080000-
/O.CAN.KTAE.FW.A.0040.110508T1800Z-110509T0000Z/
/O.CON.KTAE.FW.W.0048.000000T0000Z-110508T0000Z/
CALHOUN-LIBERTY-INLAND DIXIE-
458 PM EDT SAT MAY 7 2011 /358 PM CDT SAT MAY 7 2011/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING FOR...
...FIRE WEATHER WATCH IS CANCELLED FOR SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ011-016-017-027-080500-
/O.UPG.KTAE.FW.A.0040.110508T1800Z-110509T0000Z/
/O.NEW.KTAE.FW.W.0049.110508T1800Z-110509T0000Z/
/O.CON.KTAE.FW.W.0048.000000T0000Z-110508T0000Z/
JACKSON-GADSDEN-LEON-INLAND WAKULLA-
458 PM EDT SAT MAY 7 2011 /358 PM CDT SAT MAY 7 2011/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING FOR...
...RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT
/7 PM CDT/ SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ127-080500-
/O.NEW.KTAE.FW.W.0049.110508T1800Z-110509T0000Z/
COASTAL WAKULLA-
458 PM EDT SAT MAY 7 2011

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM EDT SUNDAY,..

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM EDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ009-010-012-112-134-080000-
/O.CON.KTAE.FW.W.0048.000000T0000Z-110508T0000Z/
HOLMES-WASHINGTON-INLAND BAY-COASTAL BAY-COASTAL DIXIE-
458 PM EDT SAT MAY 7 2011 /358 PM CDT SAT MAY 7 2011/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BLOCK
468 
WWUS82 KTAE 080006
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
806 PM EDT SAT MAY 7 2011

...A RED FLAG WARNING REMAINS IN EFFECT FROM FROM 2 PM EDT /1 PM
CDT/ SUNDAY UNTIL PM EDT /7 PM CDT/ SUNDAY FOR GADSDEN... LEON...
JACKSON AND WAKULLA COUNTIES DUE TO A COMBINATION OF LOW RELATIVE
HUMIDITY AND ERC ABOVE 35...

.DISCUSSION...EVEN WITH A A SLIGHT INCREASE IN LOW LEVEL MOISTURE
FORECAST FOR SUNDAY...DRY CONDITIONS WILL PERSIST OVER PORTIONS OF
THE LOCAL AREA. FORECAST ERC VALUES ABOVE 34 AND LONG DURATIONS
OF LOW HUMIDITY ARE EXPECTED FOR LEON...WAKULLA... JACKSON AND
GADSDEN COUNTIES. THEREFORE A RED FLAG WARNING REMAINS IN EFFECT
FOR SUNDAY FOR THESE COUNTIES.

FLZ011-016-017-027-081115-
/O.EXP.KTAE.FW.W.0048.000000T0000Z-110508T0000Z/
/O.CON.KTAE.FW.W.0049.110508T1800Z-110509T0000Z/
JACKSON-GADSDEN-LEON-INLAND WAKULLA-
806 PM EDT SAT MAY 7 2011 /706 PM CDT SAT MAY 7 2011/

...RED FLAG WARNING FOR SATURDAY HAS EXPIRED...

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ SUNDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ009-010-012-013-026-034-112-134-080115-
/O.EXP.KTAE.FW.W.0048.000000T0000Z-110508T0000Z/
HOLMES-WASHINGTON-INLAND BAY-CALHOUN-LIBERTY-INLAND DIXIE-
COASTAL BAY-COASTAL DIXIE-
806 PM EDT SAT MAY 7 2011 /706 PM CDT SAT MAY 7 2011/

...RED FLAG WARNING FOR SATURDAY HAS EXPIRED...

$$

FLZ127-081115-
/O.CON.KTAE.FW.W.0049.110508T1800Z-110509T0000Z/
COASTAL WAKULLA-
806 PM EDT SAT MAY 7 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT
SUNDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BLOCK

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 6, 8:38 AM CDT, 5 hours 11 minutes earlier.

Area forecast discussion, May 6, 8:38 AM CDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
938 AM EDT FRI MAY 6 2011

.UPDATE...
AN UPPER LEVEL TROUGH CONTINUES TO PASS JUST NORTH OF THE AREA. A
FEW SHOWERS DEVELOPED AS EXPECTED AROUND THE VALDOSTA TO CROSS CITY
CORRIDOR THIS MORNING...BUT THOSE ARE MOVING RAPIDLY OUT OF THE
FORECAST AREA. MAY BE ABLE TO REMOVE THE MENTION OF SHOWERS IN THAT
AREA A COUPLE OF HOURS EARLY...BUT OTHERWISE NO SIGNIFICANT CHANGES
TO THE FORECAST ARE EXPECTED. MOSTLY SUNNY TO PARTLY CLOUDY SKIES
WILL DOMINATE THIS AFTERNOON WITH HIGHS EXPECTED TO REACH THE LOWER
80S OVER INLAND AREAS AND NEAR 80 ALONG THE COAST.

&&

.AVIATION...
THE WEAK DISTURBANCE MOVING ACROSS THE AREA LAST NIGHT IS EXITING
THE AREA THIS MORNING. A FEW SHOWERS REMAIN JUST EAST OF A K40J TO
KTMA LINE. HOWEVER...THESE SHOWERS SHOULD PRESS EASTWARD AND OUT
OF THE AREA BY MID MORNING. DRY CONDITIONS AND GOOD FLYING WEATHER
ON TAP FOR THE REST OF THE WEEKEND AS HIGH PRESSURE RETURNS TO THE
AREA. THE ONLY AVIATION CONCERN IS SMOKE FROM A WILDFIRE IN
SOUTHEAST GEORGIA. SMOKE FROM THIS FIRE HAS BEEN OCCASIONALLY
REDUCING VISIBILITIES DOWN TO MVFR/IFR FOR TERMINALS IN THE
VICINITY OF KVLD. PLEASE CHECK UPDATED METAR/TAF INFORMATION FOR
UPDATES.

&&

.MARINE...
A CHECK OF THE LOCAL BUOYS THIS MORNING REVEALS NORTH TO NORTHWEST
WINDS AVERAGING AROUND 10 KNOTS WITH SEAS MAINLY 1 TO 2 FT. EXPECT
WINDS TO BECOME MORE WESTERLY THIS AFTERNOON AROUND 10 KNOTS
NEARSHORE AND 10 TO 15 KNOTS FURTHER OFFSHORE WITH SEAS
GENERALLY 1 TO 2 FT NEARSHORE AND 2 TO 3 FT FURTHER OFFSHORE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   82  50  88  57  89 /  10   0   0   0  10
PANAMA CITY   80  59  83  63  84 /   0   0   0   0  10
DOTHAN        81  52  88  60  89 /   0   0   0   0  10
ALBANY        83  50  86  58  89 /  10   0   0   0  10
VALDOSTA      82  50  87  55  87 /  20   0   0   0  10
CROSS CITY    81  52  86  55  89 /  30   0   0   0  10
APALACHICOLA  78  55  82  60  83 /  10   0   0   0  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM
     EDT /7 PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES:
     CALHOUN...CENTRAL WALTON...COASTAL BAY...GADSDEN...HOLMES...
     INLAND BAY...INLAND GULF...INLAND WAKULLA...INLAND WALTON...
     JACKSON...LEON...LIBERTY...SOUTH WALTON...WASHINGTON.

GM...NONE.

&&

UPDATE/MARINE...DVD
AVIATION...LERICOS
Hazardous weather outlook, May 6, 4:43 AM CDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
543 AM EDT FRI MAY 6 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-070545-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
543 AM EDT FRI MAY 6 2011 /443 AM CDT FRI MAY 6 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BARRY

Nearby

Red Flag Warnings in Florida, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.